# SDR AALA202106229005

- Difficulty date: June 21, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N338ST
- Make and model: Boeing 737-8
- Aircraft serial: 44484
- Aircraft time: 557 hours, 263 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Lack Of Lube
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DIFFICULT TO OPEN WHEN TRYING TO ACCESS FLIGHTDECK FROM CABIN. LUBRICATED DOOR PER IFIM 52-50-00.
